Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Uncountably Many II1 Factors

Dusa McDuff
Annals of Mathematics
Second Series, Vol. 90, No. 2 (Sep., 1969), pp. 372-377
Published by: Annals of Mathematics
DOI: 10.2307/1970730
Stable URL: http://www.jstor.org/stable/1970730
Page Count: 6
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Uncountably Many II1 Factors
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[372]
    [372]
  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374
  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376
  • Thumbnail: Page 
377
    377